# SDR SIMA20220713003

- Difficulty date: July 13, 2022
- Submitted: July 14, 2022
- Operation: Air carrier
- Aircraft: N219NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000522
- Aircraft time: 15,368 hours, 10,059 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Failed
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAILURE SHORTLY AFTER TAKE-OFF RETURNED TO MIA DUE TO APU FAIL INFLIGHT. -C/A-M PROCEDURES REVERSED, TROUBLESHOT IAW FIM 49-31-00-810-801. RAR APU FUEL FILTER IAW AMM 49-31-09, FAULT STILL ACTIVE, SUSPECT FAULTY FMU. M PROCEDURES C/W
